# SDR HEEA083188

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 11,550 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 206050248113
- Part serial: 2208
- Condition: Leaking
- Location: Emergency Float
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOAT BAG ASSY LEAKING.
